Share This Article:

A Note on Weakly-α-I-Functions and Weakly-α-I-Paracompact Spaces

Abstract Full-Text HTML Download Download as PDF (Size:146KB) PP. 142-144
DOI: 10.4236/ojdm.2012.24028    2,718 Downloads   4,413 Views   Citations
Author(s)    Leave a comment

ABSTRACT

This paper introduces the new notion of weakly-α-I-functions and weakly-α-I-paracompact spaces in the ideal topo-logical space. And it obtains that some properties of them.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

S. Liu, "A Note on Weakly-α-I-Functions and Weakly-α-I-Paracompact Spaces," Open Journal of Discrete Mathematics, Vol. 2 No. 4, 2012, pp. 142-144. doi: 10.4236/ojdm.2012.24028.

References

[1] D. Jankovic and T. R. Hamlet, “New Topological from Old via Ideals,” The American Mathematical Monthly, Vol. 97, No. 4, 1990, pp. 295-310. doi:10.2307/2324512
[2] S. G. Grossley and S. K. Hidebrand, “Semi-Closure,” Texas Journal of Science, Vol. 22, No. 2-3, 1971, pp. 99-112.
[3] E. Hatir, A. Keskin and T. Noiri, “A Note on β-I-Sets and Strongly β-I-Continuous Functions,” Acta Mathematica Hungarica, Vol. 108, No. 1-2, 2005, pp. 87-94. doi:10.1007/s10474-005-0210-2
[4] Q. L. Shi, “On the Weakly-α-I Open Sets,” Acta Mathematica Hungarica.

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.